Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 4, Issue 3, Pages 329-341

Modulation spaces Mp,q for 0<p, q

Department of Mathematics, Tokyo University of Science, Kagurazaka 1-3, Shinjuku-ku, Tokyo 162-8601, Japan

Received 1 September 2005

Academic Editor: Hans Triebel

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Masaharu Kobayashi, “Modulation spaces for , ,” Journal of Function Spaces and Applications, vol. 4, no. 3, pp. 329-341, 2006.